# SDR 2003FA0000983

- Difficulty date: September 12, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N1082M
- Make and model: Bell OH-58A
- Aircraft serial: 7221309
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Drag Pin
- Part number: 2060325095
- Part serial: B124087P
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-LIKE INDICATION ON OUTER SIDE AND EDGE OF BORE.  CRACK-LIKE INDICATION DETECTED BY FLUORESCENT MT.
